MathSciNet Relay Station
MathSciNet bibliographic data
MR1630789 (2000d:32045) 32Q65 (32Q60 53D45)
Hofer, Helmut; Lizan, Véronique; Sikorav, Jean-Claude On genericity for holomorphic curves in four-dimensional almost-complex manifolds. J. Geom. Anal. 7 (1997), no. 1, 149–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement